Results 41 to 50 of about 1,852,222 (144)

Mannheim B-curve couples inminkowski 3-space

open access: yes, 2020
© 2020 Tamkang University. All rights reserved. In this paper, we define null Cartan Mannheim and pseudo null Mannheim curves in Minkowski 3-space according to their Bishop frames.
Uçum A.   +3 more
core   +2 more sources

Heavenly metrics, hyper‐Lagrangians and Joyce structures

open access: yesJournal of the London Mathematical Society, Volume 110, Issue 5, November 2024.
Abstract In [Proc. Sympos. Pure Math., American Mathematical Society, Providence, RI, 2021, pp. 1–66], Bridgeland defined a geometric structure, named a Joyce structure, conjectured to exist on the space M$M$ of stability conditions of a CY3$CY_3$ triangulated category.
Maciej Dunajski, Timothy Moy
wiley   +1 more source

Local cone multipliers and Cauchy–Szegö projections in bounded symmetric domains

open access: yesJournal of the London Mathematical Society, Volume 110, Issue 4, October 2024.
Abstract We show that the cone multiplier satisfies local Lp$L^p$‐Lq$L^q$ bounds only in the trivial range 1⩽q⩽2⩽p⩽∞$1\leqslant q\leqslant 2\leqslant p\leqslant \infty$. To do so, we suitably adapt to this setting the proof of Fefferman for the ball multiplier.
Fernando Ballesta Yagüe   +1 more
wiley   +1 more source

Link splitting deformation of colored Khovanov–Rozansky homology

open access: yesProceedings of the London Mathematical Society, Volume 129, Issue 3, September 2024.
Abstract We introduce a multiparameter deformation of the triply‐graded Khovanov–Rozansky homology of links colored by one‐column Young diagrams, generalizing the “y$y$‐ified” link homology of Gorsky–Hogancamp and work of Cautis–Lauda–Sussan. For each link component, the natural set of deformation parameters corresponds to interpolation coordinates on ...
Matthew Hogancamp   +2 more
wiley   +1 more source

Foundations of the wald space for phylogenetic trees

open access: yesJournal of the London Mathematical Society, Volume 109, Issue 5, May 2024.
Abstract Evolutionary relationships between species are represented by phylogenetic trees, but these relationships are subject to uncertainty due to the random nature of evolution. A geometry for the space of phylogenetic trees is necessary in order to properly quantify this uncertainty during the statistical analysis of collections of possible ...
Jonas Lueg   +3 more
wiley   +1 more source

The forbidden region for random zeros: Appearance of quadrature domains

open access: yesCommunications on Pure and Applied Mathematics, Volume 77, Issue 3, Page 1766-1849, March 2024.
Abstract Our main discovery is a surprising interplay between quadrature domains on the one hand, and the zeros of the Gaussian Entire Function (GEF) on the other. Specifically, consider the GEF conditioned on the rare hole event that there are no zeros in a given large Jordan domain.
Alon Nishry, Aron Wennman
wiley   +1 more source

On CCGG, the De Donder‐Weyl Hamiltonian formulation of canonical gauge gravity

open access: yesAstronomische Nachrichten, Volume 345, Issue 2-3, February-March 2024.
Abstract This short paper gives a brief overview of the manifestly covariant canonical gauge gravity (CCGG) that is rooted in the De Donder‐Weyl Hamiltonian formulation of relativistic field theories, and the proven methodology of the canonical transformation theory.
David Vasak   +4 more
wiley   +1 more source

Some Characterizations Of Generalized Null Mannheim Curves In Semi-Euclidean Space

open access: yes, 2020
In the present paper, we investigate Cartan framed generalized null Mannheim curves in the four-dimensional semi-Euclidean space of index two. We construct the Cartan (or Frenet) frames and curvature functions of generalized Mannheim mate curve with the ...
İlarslan, Kazım, Aslan, Nihal Kılıç
core   +1 more source

Simple spines of homotopy 2‐spheres are unique

open access: yesProceedings of the London Mathematical Society, Volume 128, Issue 2, February 2024.
Abstract A locally flatly embedded 2‐sphere in a compact 4‐manifold X$X$ is called a spine if the inclusion map is a homotopy equivalence. A spine is called simple if the complement of the 2‐sphere has abelian fundamental group. We prove that if two simple spines represent the same generator of H2(X)$H_2(X)$ then they are ambiently isotopic.
Patrick Orson, Mark Powell
wiley   +1 more source

Skew Howe duality and limit shapes of Young diagrams

open access: yesJournal of the London Mathematical Society, Volume 109, Issue 1, January 2024.
Abstract We consider the skew Howe duality for the action of certain dual pairs of Lie groups (G1,G2)$(G_1, G_2)$ on the exterior algebra ⋀(Cn⊗Ck)$\bigwedge (\mathbb {C}^{n} \otimes \mathbb {C}^{k})$ as a probability measure on Young diagrams by the decomposition into the sum of irreducible representations. We prove a combinatorial version of this skew
Anton Nazarov   +2 more
wiley   +1 more source

Home - About - Disclaimer - Privacy